Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin

Posted by randy on August 31, 1999, at 14:25:20

In reply to Re: Wellbutrin, posted by Barb on August 30, 1999, at 12:34:25

Hi, I have been on WB for a year and a half. It is the only AD that i can use without the side effects. Being bipolar ad's become almost required. I think starting realllly sllowwww is the best way on WB. Its most pronounced effect over the first week or two is a speeddy feeling.
So giving you time to adjust before increasing the dose makes good sense. The weight issue is very important to me due to the effects of mood stabilizers, which seem to always put weight on
you. The WB seems to balance that.

> I cant imagine NOT starting on a lower dose and then increasing in a few days or even a week. It would seem safe to say that any AD use is not natural even though the need for them is related to a seemingly unnatural chemical imbalance. The side effects are a normal response to the body reacting to higher levels of serotonin, norepinephrine, dopamine, etc.
> I have now been off Zoloft since 7/30 and on Wellbuttin for 4 weeks. I switched, after months of deliberation, for the very reason so many people are fed up with AD,s: WEIGHT GAIN. I hadn't gained as much as many, yet, but being a very active person with a regular exercise lifestyle, I was VERY disturbed to be steadily gaining at least 1.5 lbs each month while living a healthy, active life.
> I am thrilled to report that I have adusted to the NEW set of side effects Wellbtrin presents, instead of the ones I experienced with Zoloft, and have LOST 12 POUNDS!!! That includes the weight in MUSCLE I surely have gained by getting back to some resistance training 2-3 days a week. My favorite sport these days is roller blading (UP hills, and down in a controlled, "slalom" fashion) as often as possible. (And do I have the bruises to prove it! I don't exactly avoid every risk, and I love the speed.)
> I am not sure about long term use of Wellbutrin. I'd love to hear from DR. Bob or anyone who has personal experience on Wellbutrin for 9 mos or more.
> > My doc started me on 100mg of Wellbutrin SR a day, and he's leaving me that way for six weeks. I have had real bad experience with ad's and their awful side effects. This time, we're starting real, real slow and giving my body time to adjust. So far, it seems to be helping cause I've been on Wellbutrin for 2 1/2 weeks and that's longer than most other AD's I've been on. Let me know how you are doing with it.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:randy thread:10786